# SDR KY7A20220214001

- Difficulty date: February 14, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N970DC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500837
- Aircraft time: 27,823 hours, 24,946 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LH ENGINE WAS LEAKING HYDRAULIC FLUID AND MX REMOVED AND REPLACED THE HYDRAULIC LINE BLED SYSTEM.
